MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLL161407
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® conformable aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: embolization (micro and macro) with transient or permanent ischemia as it is unknown which device is directly implicated in this event, the following devices (same device family) will also be included in this report: catalog #plc141000/ serial #(b)(6)/ udi #(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder® conformable aaa endoprosthesis and the gore® excluder® aaa endoprostheses in zone 9.The procedure was uneventful with successful exclusion of aaa.The aneurysm was sealed.The patient tolerated the procedure.It was reported that on post operation day 1, the patient was found to have no right lower extremity pulse post evar approximately 1 to 2 hours in recovery.A dry seal hydro flex sheath was used on right side.Physician theorized that possible manual compression to assist hemostasis during closure device deployment in conjunction with protamine usage caused fresh clot to form and eventual embolization.The patient was taken back to the or for a subsequent immediate or open groin exploration with clot removal.A thrombotic agent was infused to facilitate distal tibial vessel clot breakdown as well as device thrombectomy usage planned post operation day 1.The hospital did not have the necessary equipment to fully assess the patient's condition, therefore, the patient was transferred to another hospital.It was noted the patient has had diminished pulses in his feet.They plan to reintervene on (b)(6) 2025.The physician is not attributing the clot to any gore devices.The patient underwent a reintervention on (b)(6) 2025 at another hospital to removal the clot(s).The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21566101
Report Number3013164176-2025-02424
Device Sequence Number4375317
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public(01)00733132618767(17)270417
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLL161407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale